# SDR DL73K001337

- Difficulty date: July 14, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N306DL
- Make and model: Boeing 737232
- Aircraft serial: 23078
- Aircraft time: 47,010 hours, 37,656 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE UPPER HINGE CUTOUT OF THE AFT GALLEY DOOR SURROUND SKIN WAS FOUND WITH A TYPICAL CRACK.  THE CRACK WAS ROUTED OUT   OF THE SKIN AND REPAIRED WITH AN EXTERNAL STEEL DOUBLER.  THE REPAIR WAS ACCOMPLISHED PER B727 SRM 53-30-3, FIG 21   AND ER/A 377870-14, REV A.
